# SDR AALA201709129031

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergeny Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE PERFORMING L37 EMERGENCY LIGHTNING FUNCTIONAL CHECKS RECEIVED CLASS 1 ERROR FPEEPMS AISLE LT EPSU 15WL DOOR 3. SWAPPED EMERGENCY POWER SUPPLY UNIT WITH 13WL. PERFORMED GOOD BITE TEST. SWAPPED UNITS TO ORIGINAL POSITION WITH POSITIVE BITE TEST.
